HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1778
Title: Numerical algorithms of the Lawrence-Doniach model for layered superconductors and their parallel implementation
Authors: Du, Qiang
Gray, Paul
Keywords: Superconductivity
Lawrence-Doniach model
Layered superconductors
Parallel computing
Parallel virtual machine
Issue Date: Jul-1999
Citation: SIAM journal on scientific computing, v. 20, no. 6, p. 2122-2139
Abstract: The Lawrence-Doniach model is often used for studying vortex dynamics in superconductors which exhibit a layered structure. In solving these model equations numerically, the added degrees of complexity due to the coupling and nonlinearity of the model often warrant the extensive use of high-performance computers for their solution. Approaches for reducing the complexity of the Lawrence-Doniach model and for simplifying the calculation of the numerical solution are presented in this work. Numerical results and benchmarks are included for models involving the motion of vortices due to an applied current and the pinning of vortices due to nonuniform pinning sites (normal inclusions) placed within the material.
Rights: Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
URI: http://hdl.handle.net/1783.1/1778
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
31156.pdf935KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.